DOI:  10.1109/JSYST.2016.2581171  A Novel Geometric Transportation Approach for Multiple Mobile Manipulators in Unknown Environments
Author: Cao, Zhiqiang.  v. 12  no. 2, pp. 1447- 1455
ISSN:  1932-8184  EISSN:  1937-9234 
Get full text via these sources:
IEEE Explore (via DOI)
IEEE Xplore provides access to abstracts and full-text of: IEEE journals, transactions, and magazines, IEEE conference proceedings and current IEEE standards
IEEE Explore (via CrossRef)
IEEE Xplore provides access to abstracts and full-text of: IEEE journals, transactions, and magazines, IEEE conference proceedings and current IEEE standards
Any issues, please contact the library for help: